# SDR DALA2016112109080

- Difficulty date: July 9, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 72,865 hours, 32,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 14-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT Y503.2, FRAMES 14 TO 16.   REPLACED THE FLOOR SUPPORT.
